# SDR FDEA202112093061

- Difficulty date: December 9, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 92,908 hours, 21,886 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Support
- Part number: ARC198414
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - FLAP SIDE OUTBOARD FLAP INBOARD HINGE PIVOT INBOARD LUG HOLE BORE   FOUND CORROSION. CORROSION AT RIGHT WING - FLAP SIDE OUTBOARD FLAP INBOARD HINGE PIVOT INBOARD LUG   HOLE BORE REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-52-04. OVERSIZED   BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-52-04 AND E.A.# 1-  5750-87632 A PART 2 STEP 2 AND STEP 1, TITLE: WINGS- TRAILING EDGE AND TRAILING EDGE   DEVICES- RH OUTBD FLAP/ INBD SUPPORT BRACKET CORROSION REMOVAL AND REPAIR. REPAIR   CLASSIFIED AS MINOR PER GMM 6-2-100.
